# SDR AALA20110217TUL10

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 61,463 hours, 21,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FASTENER HOLES AND NUT PLATES ON 2 INBOARD RIBS AFT OF REAR SPAR.  INSTALLED NEW RIB PER ESO 90399.
